Alert archive / Alabama / Small Craft Advisories in 2012

Small Craft Advisory 17, NWS Mobile, AL

March 5, 2012

NWS Mobile, AL issued this small craft advisory at Mar 5, 2012, 3:04 PM CST. It took effect at Mar 6, 2012, 12:00 AM CST. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2012, 3:04 PM CST (21:04 UTC)
In effect from
Mar 6, 2012, 12:00 AM CST
Expired
Mar 8, 2012, 3:24 AM CST
In force
51 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

569 
WHUS74 KMOB 052104
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
304 PM CST MON MAR 5 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.STRONG HIGH PRESSURE WILL BUILD ALONG THE CAROLINA COAST TONIGHT AND
CONTINUE THROUGH EARLY THURSDAY RESULTING IN A STRONG EASTERLY WIND...
GENERALLY AT 20 TO 25 KNOTS...OVER MUCH OF THE MARINE AREA BEGINNING
LATE TONIGHT CONTINUING THROUGH WEDNESDAY MORNING. WINDS WILL RELAX
TO AROUND 17 TO 20 KNOTS DURING THE AFTERNOON HOURS ON TUESDAY THEN
REBUILD TUESDAY NIGHT THROUGH WEDNESDAY MORNING AS THE SURFACE RIDGE
OF HIGH PRESSURE TO THE EAST REBUILDS OVERNIGHT.

GMZ630-650-655-670-675-060600-
/O.NEW.KMOB.SC.Y.0017.120306T0600Z-120307T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
304 PM CST MON MAR 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY. 

* WINDS: WINDS INCREASING TO 20 TO 25 KNOTS LATE TONIGHT THROUGH
  TUESDAY MORNING...RELAXING SLIGHTLY TUESDAY AFTERNOON...THEN
  REBUILDING TO 20 TO 25 KNOTS TUESDAY NIGHT THROUGH MID MORNING 
  WEDNESDAY.

* SEAS: SEAS BUILDING TO 6 TO 8 FEET FROM 0 TO 60 NM OUT. BAY AND
  INLAND BECOMING MOSTLY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
140 
WHUS74 KMOB 060357
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
957 PM CST MON MAR 5 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 
9 AM CST WEDNESDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND
SOUNDS...

.STRONG HIGH PRESSURE WILL BUILD ALONG THE CAROLINA COAST TONIGHT
AND CONTINUE THROUGH EARLY THURSDAY. THIS WILL RESULT IN A STRONG
EASTERLY WIND... GENERALLY 20 TO 25 KNOTS...OVER MUCH OF THE MARINE
AREA BEGINNING AFTER MIDNIGHT TONIGHT AND CONTINUING THROUGH
WEDNESDAY MORNING. WINDS WILL RELAX TO AROUND 15 TO 20 KNOTS DURING
THE AFTERNOON HOURS ON TUESDAY THEN REBUILD TUESDAY NIGHT THROUGH
WEDNESDAY MORNING AS THE SURFACE RIDGE OF HIGH PRESSURE TO THE EAST
REBUILDS OVERNIGHT.

GMZ630-650-655-670-675-061200-
/O.CON.KMOB.SC.Y.0017.120306T0600Z-120307T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
957 PM CST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY.

* WINDS: EAST WINDS INCREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT...
  RELAXING SLIGHTLY TUESDAY AFTERNOON...THEN BECOMING SOUTHEAST 20 TO
  25 KNOTS TUESDAY NIGHT THROUGH MID MORNING WEDNESDAY.

* SEAS: SEAS BUILDING TO 6 TO 8 FEET. BAYS AND INLAND WATERWAYS
  BECOMING MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
471 
WHUS74 KMOB 061226
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
626 AM CST TUE MAR 6 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON WEDNESDAY
FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.STRONG HIGH PRESSURE WILL BUILD ALONG THE CAROLINA COAST THROUGH
EARLY THURSDAY. THIS WILL RESULT IN A STRONG EASTERLY WIND...
GENERALLY 20 TO 25 KNOTS...OVER MUCH OF THE MARINE AREA THROUGH
WEDNESDAY MORNING. 

GMZ630-650-655-670-675-062030-
/O.EXT.KMOB.SC.Y.0017.000000T0000Z-120307T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
626 AM CST TUE MAR 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST
WEDNESDAY. 

* WINDS: EAST WINDS INCREASING TO 20 TO 25 KNOTS...RELAXING SLIGHTLY
  THIS AFTERNOON...THEN BECOMING SOUTHEAST 20 TO 25 KNOTS TONIGHT
  THROUGH MID MORNING WEDNESDAY.

* SEAS: SEAS BUILDING TO 5 TO 8 FEET. BAYS AND INLAND WATERWAYS
  BECOMING MOSTLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
025 
WHUS74 KMOB 062051
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CST TUE MAR 6 2012

...A SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON WEDNESDAY FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.STRONG HIGH PRESSURE WILL REMAIN ALONG THE NORTH CAROLINA COAST
THROUGH EARLY THURSDAY. THIS WILL MAINTAIN A STRONG EASTERLY WIND...
GENERALLY 20 TO 25 KNOTS...OVER MUCH OF THE COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA THROUGH WEDNESDAY MORNING.

GMZ630-650-655-670-675-070500-
/O.CON.KMOB.SC.Y.0017.000000T0000Z-120307T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
251 PM CST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY. 

* WINDS: EAST WINDS 20 TO 25 KNOTS...BECOMING SOUTHEAST 20 TO 25
  KNOTS TONIGHT THROUGH MID MORNING WEDNESDAY.

* SEAS: SEAS BUILDING 6 TO 8 FEET. BAYS AND INLAND WATERWAYS BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
441 
WHUS74 KMOB 070402
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1002 PM CST TUE MAR 6 2012

...A SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON WEDNESDAY FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.A STRONG HIGH WILL REMAIN ALONG THE EAST COAST THROUGH EARLY
THURSDAY BRINGING A STRONG EASTERLY WIND RANGING FROM 20 TO 25 KNOTS
OVER MUCH OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
THROUGH WEDNESDAY MORNING.

GMZ630-650-655-670-675-071200-
/O.CON.KMOB.SC.Y.0017.000000T0000Z-120307T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1002 PM CST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY. 

* WINDS: EAST WINDS 20 TO 25 KNOTS...BECOMING SOUTHEAST 20 TO 25 
  KNOTS TONIGHT THROUGH MID MORNING WEDNESDAY. 

* SEAS: SEAS BUILDING 6 TO 8 FEET. BAYS AND INLAND WATERWAYS 
  BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
736 
WHUS74 KMOB 071249
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
649 AM CST WED MAR 7 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT
TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.A STRONG HIGH WILL REMAIN ALONG THE EAST COAST THROUGH EARLY
THURSDAY BRINGING A STRONG EASTERLY WIND RANGING FROM 20 TO
25 KNOTS OVER MUCH OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA THROUGH THIS EVENING.

GMZ630-650-655-670-675-080000-
/O.EXT.KMOB.SC.Y.0017.000000T0000Z-120308T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
649 AM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: EAST WINDS 20 TO 25 KNOTS...BECOMING SOUTHEAST 20 TO 25
  KNOTS.

* SEAS: SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
793 
WHUS74 KMOB 071519
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
919 AM CST WED MAR 7 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR
THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO
60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.SURFACE HIGH PRESSURE WILL CONTINUE TO EXTEND FROM THE CAROLINAS
TO THE GULF OF MEXICO THROUGH THIS EVENING...AND WILL MAINTAIN
EASTERLY WIND SPEEDS OF 15 TO 25 KNOTS OVER MUCH OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA. SEAS WILL RANGE FROM 7 TO
10 FEET ON THE OFFSHORE WATERS.

GMZ630-650-655-670-675-072330-
/O.EXT.KMOB.SC.Y.0017.000000T0000Z-120308T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
919 AM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: EAST TO SOUTHEAST 15 TO 25 KNOTS.

* SEAS: RANGING FROM 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
046 
WHUS74 KMOB 072120
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
320 PM CST WED MAR 7 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY
MORNING FOR COASTAL WATERS 20 TO 60 NM OUT FROM ALABAMA AND THE
WESTERN FLORIDA PANHANDLE...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT FOR THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA
PANHANDLE OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.SURFACE HIGH PRESSURE RIDGING EXTENDING FROM THE CAROLINAS TO THE
GULF OF MEXICO WILL MAINTAIN EASTERLY WIND SPEEDS OF 15 TO 25 KNOTS
OVER MUCH OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
THROUGH EARLY THURSDAY MORNING. SEAS WILL RANGE FROM 6 TO 9 FEET ON
THE OFFSHORE WATERS THROUGH THIS EVENING. WIND SPEEDS AND SEAS WILL
GRADUALLY DIMINISH SOMEWHAT OVER COASTAL WATERS OUT TO 20 NAUTICAL
MILES AFTER MIDNIGHT...THOUGH SMALL CRAFT SHOULD CONTINUE TO EXERCISE
CAUTION. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE
OVER THE OPEN GULF WATERS FROM 20 TO 60 NAUTICAL MILES OUT THROUGH
THE EARLY MORNING HOURS THURSDAY.

GMZ670-675-080530-
/O.EXT.KMOB.SC.Y.0017.000000T0000Z-120308T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
320 PM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST
THURSDAY. 

* WINDS: EAST TO SOUTHEAST 15 TO 25 KNOTS.

* SEAS: RANGING FROM 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-650-655-080530-
/O.CON.KMOB.SC.Y.0017.000000T0000Z-120308T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
320 PM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: EAST TO SOUTHEAST 15 TO 25 KNOTS.

* SEAS: RANGING FROM 6 TO 8 FEET OVER THE COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
977 
WHUS74 KMOB 080343
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
943 PM CST WED MAR 7 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST
THURSDAY MORNING FOR COASTAL WATERS 20 TO 60 NM OUT FROM ALABAMA
AND THE WESTERN FLORIDA PANHANDLE...

...SMALL CRAFT ADVISORY IS CANCELED FOR THE COASTAL WATERS OF
ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 20 NM INCLUDING
MOBILE BAY AND ALL INLAND BAYS AND SOUNDS...

.A HIGH EXTENDING FROM THE CAROLINAS TO THE GULF OF MEXICO WILL
MAINTAIN MODERATE EAST TO SOUTHEAST FLOW OVER MUCH OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY THURSDAY
MORNING. WIND AND SEAS WILL DECREASE OUT TO 20 NAUTICAL MILES
TONIGHT INCLUDING MOBILE BAY AND ALL INLAND BAYS AND SOUNDS. SEAS
BECOMING LESS THAN 7 FEET OUT TO 20 MILES THIS EVENING BUT SMALL
CRAFT SHOULD CONTINUE TO EXERCISE CAUTION IN THESE AREAS. HAZARDOUS
CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE OVER THE OPEN
GULF WATERS FROM 20 TO 60 NAUTICAL MILES OUT THROUGH SUNRISE.

GMZ630-650-655-080445-
/O.CAN.KMOB.SC.Y.0017.000000T0000Z-120308T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
943 PM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND AND SEAS ARE DIMINISHING BELOW SMALL CRAFT ADVISORY CRITERIA
OVER THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE
OUT TO 20 NM INCLUDING MOBILE BAY AND ALL INLAND BAYS AND SOUNDS.

$$

GMZ670-675-081145-
/O.CON.KMOB.SC.Y.0017.000000T0000Z-120308T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
943 PM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY.

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS.

* SEAS: 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
479 
WHUS74 KMOB 080924
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
324 AM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED...



GMZ670-675-081030-
/O.CAN.KMOB.SC.Y.0017.000000T0000Z-120308T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
324 AM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 11:38 AM CST, 3 hours 26 minutes earlier.

Area forecast discussion, Mar 5, 11:38 AM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
1138 AM CST MON MAR 5 2012

.MARINE...A WEAK SEABREEZE WILL DEVELOP BY MID AFTERNOON TODAY AS
DAYTIME TEMPERATURES CLIMB TO NEAR 70 OVERLAND. OTHERWISE...STRONG
HIGH PRESSURE WILL BUILD NEAR THE CAROLINA COAST LATE TONIGHT
THROUGH EARLY THURSDAY. THIS WILL RESULT IN A MODERATE TO STRONG
EASTERLY FLOW OVER THE MARINE AREA LATE TONIGHT THROUGH EARLY
FRIDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED MAINLY OVER THE OPEN
GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM BY
MIDWEEK. 32/EE

&&

.AVIATION (18Z TAF ISSUANCE)...VFR CONDITIONS THROUGH 18Z TUE.
NORTHWEST TO NORTH WINDS AT 5 TO 10 KNOTS DECREASING TO AROUND 5
KNOTS BY LATE AFTERNOON...THEN BECOMING NORTHEAST 5 TO 10 KNOTS WITH
HIGHER GUSTS NEAR THE COAST OVERNIGHT. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  41  68  52 /  00  00  05  05
PENSACOLA   70  44  66  54 /  00  00  05  05
DESTIN      67  50  63  55 /  00  00  05  05
EVERGREEN   68  35  69  44 /  00  00  05  05
WAYNESBORO  68  34  71  46 /  00  00  05  05
CAMDEN      66  33  69  43 /  00  00  05  05
CRESTVIEW   74  35  70  45 /  00  00  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 5, 2:50 PM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
250 PM CST MON MAR 5 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-062100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
250 PM CST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH SUNDAY.

GMZ630-650-655-670-675-062100-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
250 PM CST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MODERATE EASTERLY WIND FLOW WILL BRING HAZARDOUS CONDITIONS FOR SMALL
CRAFT LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MODERATE EASTERLY WIND FLOW WILL CONTINUE TO BRING HAZARDOUS
CONDITIONS FOR SMALL CRAFT TUESDAY AND WEDNESDAY. THESE CONDITIONS
MAY POTENTIALLY CONTINUE THROUGH THE END OF THE WEEK.

PATCHY FOG...SOME LOCALLY DENSE BELOW 1 MILE...MAY IMPACT THE NEAR
COASTAL WATERS WEDNESDAY NIGHT AND THURSDAY MORNING. ADDITIONAL
PATCHY FOG MAY ALSO DEVELOP AGAIN FRIDAY MORNING.

Nearby

Small Craft Advisories in Alabama, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.